# SDR CA991210051

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensing Unit
- Part number: 855D1007
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP FAILED AT 8 DEGREES ON APPROACH.   BPSU REPLACED.
